Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 186, NWS Goodland, KS

July 10, 2011Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jul 10, 2011, 5:41 PM MDT for Kit Carson County, Colorado. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2011, 5:41 PM MDT (23:41 UTC)
Expired
Jul 10, 2011, 6:45 PM MDT
In force
64 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kit Carson County, CO

The radar

The Goodland radar (KGLD), 104 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
2266 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WUUS53 KGLD 102341
SVRGLD
COC063-110045-
/O.NEW.KGLD.SV.W.0186.110710T2341Z-110711T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
541 PM MDT SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 645 PM MDT

* AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FLAGLER...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEIBERT...VONA...STRATTON AND BETHUNE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 391 AND 430.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3956 10316 3957 10315 3958 10290 3957 10289
      3957 10240 3921 10241 3917 10316
TIME...MOT...LOC 2341Z 226DEG 27KT 3932 10307
WIND...HAIL 60MPH 1.00IN
$$

024
2 follow-up statements
785 
WWUS53 KGLD 110010
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
610 PM MDT SUN JUL 10 2011

COC063-110045-
/O.CON.KGLD.SV.W.0186.000000T0000Z-110711T0045Z/
KIT CARSON CO-
610 PM MDT SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KIT CARSON COUNTY UNTIL 645 PM MDT...

AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTH OF FLAGLER...AND WAS MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 60 MPH ARE ALSO POSSIBLE ALONG INTERSTATE 70 BETWEEN 
FLAGLER AND BETHUNE WITH A LINE OF THUNDERSTORMS MOVING THROUGH 
THOSE AREAS. 

LOCATIONS IMPACTED INCLUDE...
  VONA...STRATTON AND BETHUNE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 391 AND 430.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3956 10316 3957 10315 3958 10290 3957 10289
      3957 10240 3921 10241 3917 10316
TIME...MOT...LOC 0009Z 226DEG 27KT 3946 10296
WIND...HAIL 60MPH 1.00IN
$$

024
031 
WWUS53 KGLD 110040
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
640 PM MDT SUN JUL 10 2011

COC063-110051-
/O.EXP.KGLD.SV.W.0186.000000T0000Z-110711T0045Z/
KIT CARSON CO-
640 PM MDT SUN JUL 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KIT CARSON COUNTY
WILL EXPIRE AT 645 PM MDT/745 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

LAT...LON 3956 10316 3957 10315 3958 10290 3957 10289
      3957 10240 3921 10241 3917 10316
TIME...MOT...LOC 0041Z 226DEG 27KT 3963 10274
$$

024

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 5:03 PM MDT, 38 minutes earlier.

Area forecast discussion, Jul 10, 5:03 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
503 PM MDT SUN JUL 10 2011

.DISCUSSION...
215 PM MDT SUN JUL 10 2011

1630Z WATER VAPOR IMAGERY/RUC ANALYSIS INDICATED LARGE RIDGE ACROSS
THE SOUTHEAST CONUS...WITH CWA ON WESTERN PERIPHERY. SHORT WAVE
TROUGH ALSO NOTED ACROSS CENTRAL TEXAS..MOVING ALONG FRINGE OF THE
RIDGE. AT THE SFC...TDS IN THE 60S WERE OBSERVED ACROSS MUCH OF THE
AREA...WITH VALUES NEAR 70 ACROSS THE EAST. FLOW WAS FAIRLY
DISORGANIZED AT THE SFC...WITH WEAK CONVERGENT AREA NOTED IN THE
NORTHERN CWA...AND FRONTAL ZONE WELL TO THE SOUTH. MORNING RAOBS
ALSO INDICATED FAIRLY BIG DIFFERENCES IN AIR MASS BETWEEN KDDC AND
KLBF...WITH KLBF NOTICEABLY COOLER AND MORE HUMID.

PRECIP CHANCES/AMOUNTS ALONG WITH THE HEAT WILL BE PRIMARY FORECAST
CONCERNS.

TONIGHT...INTENSITY AND COVERAGE OF THUNDERSTORMS WILL BE PRIMARY
CONCERN TONIGHT AS LATE AFTERNOON/EVENING THUNDERSTORMS EXPECTED TO
DEVELOP AGAIN ALONG EDGE OF UPPER RIDGE. HARD TO FIND A WHOLE LOT OF
SYNOPTIC SCALE SUPPORT GIVEN H5 RIDGE POSITION...ALTHOUGH THERE DOES
APPEAR TO BE AREA OF AT LEAST WEAK ISENTROPIC ASCENT TO THE NORTH OF
WARM FRONT PRIOR TO 06Z. THIS AREA ALSO LINES UP WELL WITH BEST
INSTABILITY SO WITH VERY LITTLE IN THE WAY OF LARGE SCALE FORCING TO
ORGANIZE THINGS...WILL FOCUS HIGHER PROBABILITIES IN THIS AREA.
APPEARS TO BE A DECENT AMOUNT OF UNCERTAINTY WITH RESPECT TO MOST
LIKELY LOCATION OF THUNDERSTORM DEVELOPMENT...WHICH IS SOMEWHAT
EXPECTED GIVEN THE LACK OF LARGE SCALE ORGANIZATION. FOR NOW WILL
KEEP POPS IN THE HIGH CHANCE RANGE BUT WILL REASSESS AS AFTERNOON
DEVELOPS AND NEW BATCH OF ENSEMBLE DATA IS AVAILABLE.  WITH ABOVE
FREEZING LAYER GREATER THAN 11KFT AND MIXING RATIOS IN EXCESS OF 10
G/KG IN LOW LEVELS...THINK THERE IS SOME POTENTIAL FOR LOCALLY HEAVY
RAINFALL. HOWEVER STORM MOTIONS SHOULD BE IN THE 15-20KT RANGE AND
WITH PREVIOUSLY MENTIONED UNCERTAINTY...REALLY HARD TO PIN DOWN AN
AREA TO HEIGHTEN QPF VALUES SIGNIFICANTLY.

MONDAY-MONDAY-NIGHT...ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED
DURING THE AFTERNOON AND EVENING AS OVERALL PATTERN REMAINS SIMILAR
TO SUNDAY NIGHT. ONE MAJOR DIFFERENCE HOWEVER...WILL BE MOVEMENT OF
SHORT WAVE TROUGH AROUND RIDGE THROUGH SOUTHERN KANSAS. TROUGH DOES
NOT REALLY APPEAR TO BE IN A POSITION TO BRING MUCH FORCED ASCENT TO
THE AREA...AND BY 00Z TUES PV ADVECTION WOULD SUGGEST THAT MAY
CREATE SOME SUBSIDENCE  ACROSS SOUTHERN ZONES. WHILE NOT THINKING
THERE WILL BE A GREAT RESPONSE TO THIS...AM A LITTLE HESITANT TO NOT
MENTION A PRECIP THREAT AS IT NEARS THE AREA MONDAY AFTERNOON.
OVERALL THINK BEST CHANCES WILL BE ACROSS NORTHWEST CWA ALONG AND
NORTH OF FRONTAL ZONE...WHERE DECENT INSTABILITY...MODEST CAPPING
AND WEAK UPSLOPE FLOW ARE EXPECTED. A FEW OF THE OPERATIONAL MODELS
COMING INTO A LITTLE BETTER AGREEMENT FOR THIS PERIOD AND WITH
ENSEMBLE DATA ALSO HIGHLIGHTING NORTHEAST COLORADO WITH HIGHEST
PROBABILITIES...THINK INCREASING POPS IS IN ORDER. WITH DEEP WARM
LAYER...MOIST AIRMASS AND SLOW STORM MOTIONS MAY ALSO SEE ANOTHER
HEAVY RAIN THREAT DEVELOP OVERNIGHT.

TUESDAY-WEDNESDAY...MORE UNSETTLED WEATHER IS EXPECTED THROUGH THE
PERIOD AS FLOW ALOFT GRADUALLY BECOMES MORE SOUTHWESTERLY AS TROUGH
STRENGTHENS ACROSS THE WEST COAST AND RIDGE AXIS SHIFTS TO THE EAST.
SFC LOW/FRONTAL ZONE WILL REMAIN DRAPED ACROSS THE AREA THROUGH THE
PERIOD...WITH BOTH THE FRONT AND WEAK OROGRAPHIC FORCING NORTH OF
THE FRONT BEING TWO AREAS WHERE THUNDERSTORM DEVELOPMENT IS
POSSIBLE. UNLIKE THE PREVIOUS PERIODS...PV FIELDS OF BOTH NAM/GFS
SUGGEST PV ANOMALY WILL MOVE ACROSS THE AREA BTWN 00Z WED AND 15Z
WEDNESDAY...PROVIDING A BIT MORE LARGE SCALE SUPPORT FOR ASCENT THAN
THE PREVIOUS DAYS. REALLY THINK SIMILAR PRECIP CHANCES AS THE
PREVIOUS DAYS IN ORDER HERE AS WELL WITH CHANCES INCREASING AFTER
21Z AND DIMINISHING IN THE MORNING HOURS...WITH HIGHEST CHANCES
ALONG AND NORTH OF EXPECTED FRONTAL ZONE.

IN THE EXTENDED...MEDIUM RANGE MODELS IN REASONABLE AGREEMENT THAT
LARGE H5 RIDGE WILL AMPLIFY THROUGH THE PERIOD...BUT APPEARS THERE
ARE FAIRLY LARGE DIFFERENCES IN WESTWARD POSITION OF THE RIDGE AXIS
THROUGH MUCH OF THE PERIOD. APPEARS THAT GEFS AND NAEFS ARE IN LINE
WITH THE MORE EASTERLY POSITION OF THE RIDGE EARLY...IN LINE WITH
OPERATIONAL GFS AND GEM. HOWEVER...DO NOT WANT TO TOTALLY RULE OUT
ECMWF AT THIS POINT AND WILL HAVE TO CONSIDER IMPLICATIONS OF ITS
FORECAST FOR THE PERIOD WHEN MAKING FINAL DECISION. FOR THE MOST
PART THINK PRECIP CHANCES WILL GRADUALLY DIMINISH THROUGH THE PERIOD
AS UPPER RIDGE BEGINS TO BUILD BACK INTO THE REGION LATE IN THE
PERIOD...BUT WITH LARGE DIFFERENCES IN LOCATION OF THE RIDGE WILL
HOLD ON TO LOW AFTERNOON/EVENING PRECIP CHANCES THROUGH THE START OF
THE WEEKEND. WARM TEMPERATURES WILL CONTINUE THROUGH THE PERIOD WITH
SEVERAL DAYS OF 100+ TEMPS EXPECTED ACROSS EASTERN CWA.

JRM
&&

.AVIATION...
503 PM MDT SUN JUL 10 2011

FOR THE 00Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH
EFFECTIVE TAF PERIOD. MAIN FOCUS FOR AVIATION FORECAST CONTINUES TO
BE ON THUNDERSTORM POTENTIAL AT BOTH TAF SITES. CURRENT RADAR
IMAGERY SHOWS SCATTERED SHRA/TSRA OVER EASTERN COLORADO AND NW
KANSAS MOVING NORTH ACROSS KGLD TERMINAL AND TOWARDS KMCK.
STATIONARY FRONT IS EXPECTED TO LIFT NORTH TO ABOUT THE I-70
CORRIDOR AND WILL HELP INCREASE COVERAGE OF THUNDERSTORMS. CURRENTLY
EXPECT BEST CHANCES AT BOTH TERMINALS THROUGH THE EVENING...WITH A
FEW LINGERING SHOWERS/THUNDERSTORMS AFTER 06Z...MAINLY OVER KMCK.
CANT RULE OUT BRIEF MVFR CONDITIONS WITH STRONGER THUNDERSTORMS THIS
EVENING...THOUGH CONFIDENCE WAS TOO LOW TO INCLUDE IN TAFS. WINDS
WILL GENERALLY REMAIN OUT OF THE SOUTH THROUGH THE TAF PERIOD AROUND
10KT AT BOTH SITES...WITH STRONGER WINDS ASSOCIATED WITH
THUNDERSTORM ACTIVITY. ANY LINGERING THUNDERSTORM ACTIVITY SHOULD
MOVE OUT OF VICINITY OF BOTH TERMINALS BY 11Z...WITH REDEVELOPMENT
POSSIBLE BY LATE AFTERNOON MONDAY.

DR
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR
KSZ004-015-016-029.

NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jul 10, 3:44 PM MDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
344 PM MDT SUN JUL 10 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111330-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
344 PM MDT SUN JUL 10 2011 /444 PM CDT SUN JUL 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND
THROUGH THE OVERNIGHT HOURS. SEVERE WEATHER IS POSSIBLE ACROSS THE
AREA WITH DAMAGING WIND GUSTS...LARGE HAIL AND LOCALLY HEAVY
RAINFALL BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING THROUGH
SATURDAY ACROSS MUCH OF THE AREA. A FEW SEVERE THUNDERSTORMS ARE
POSSIBLE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

JRM

In the hours before

Local storm report, Jul 10, 2:17 PM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
217 PM MDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     15 S BETHUNE            39.09N 102.42W
07/09/2011  E82.00 MPH       KIT CARSON         CO   PUBLIC

            ALSO REPORTED GOLF BALL SIZE HAIL AT SAME LOCATION.

&&

024
Special weather statement, Jul 10, 4:54 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
454 PM MDT SUN JUL 10 2011

KSZ013-102330-
SHERMAN-
454 PM MDT SUN JUL 10 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...

AT 451 PM MDT...SCATTERED THUNDERSTORMS WERE MOVING NORTHEAST AT 20
MPH ACROSS SHERMAN COUNTY. DOPPLER RADAR INDICATED BRIEF WIND GUSTS
TO 55 MPH MAY OCCUR NEAR THESE STORMS.

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3922 10198 3957 10186 3956 10141 3913 10168
      3913 10175
TIME...MOT...LOC 2253Z 208DEG 17KT 3933 10174

024
Special weather statement, Jul 10, 4:56 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
456 PM MDT SUN JUL 10 2011

KSZ002-NEZ080-102330-
HITCHCOCK-RAWLINS-
556 PM CDT SUN JUL 10 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS AND HITCHCOCK
COUNTY IN SOUTHWEST NEBRASKA...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTH OF STRATTON NE...MOVING NORTHEAST
AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4031 10115 4020 10089 3991 10112 3999 10133
TIME...MOT...LOC 2256Z 208DEG 17KT 4003 10117

024

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 6:22 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson68 min
Jul 9, 6:26 PM MDTTornado WarningGLDCheyenne, Kit Carson64 min
Jul 9, 6:34 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson56 min
Jul 9, 6:46 PM MDTSevere Thunderstorm WarningGLDKit Carson59 min
Jul 9, 8:14 PM MDTSevere Thunderstorm WarningGLDYuma61 min
Jul 9, 9:18 PM MDTSpecial Weather StatementGLDYuma27 min
Jul 9, 9:42 PM MDTSevere Thunderstorm WarningGLDYuma32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.